# SDR SWAA043486

- Difficulty date: November 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 25,689 hours, 21,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6573732
- Condition: Cracked
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING OUTBOARD T/E MID FLAP, CRACKED.  REPAIRED RT WING MID FLAP PER SRM.
